# SDR CA081114006

- Difficulty date: November 13, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: SB3208A1
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RECEIVED NEW BEARING FROM WHS 290 WITH CORROSION ON BEARING JOURNAL AND ROLLERS. CURE DATE ON PACKAGE IS 0206, BEARING PN SB3208A-1. BATCH PN 0605118341.  HSI HAVE BEEN INFORM OF VARIOUS BEARINGS DELIVERED THAT HAVE SIGNS OF CORROSION ON THEM.
